# SDR UALA2011012400381

- Difficulty date: January 22, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,642 hours, 14,138 cycles
- Engine: Pwa PW2037
- System (JASC): 3120 · Independent Instruments
- Part: Light
- Condition: Inoperative
- Location: Engine Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT ENGINE OVERHEAT LIGHT INOPERATIVE.  REPLACED RT ENG OVERHEAT LIGHT BASE ASSY AND OP CHECKED IAW MM.  TEST PASSED.
